# SDR HALA2017110900275

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 104,742 hours, 18,835 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22066
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LEADING EDGE RIB LOWER CHORD AT 055 531.71 CRACKED. REMOVED LOWER CHORD (STRUT).  INSTALLED NEW CHORD.
